Double linear diagonals-parameter symmetry and decomposition of double symmetry for square tables
No abstract is available for this item.
Volume (Year): 19 (2010)
Issue (Month): 3 (August)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/10260/index.htm |
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kouji Tahata & Sadao Tomizawa, 2008. "Orthogonal decomposition of point-symmetry for multiway tables," AStA Advances in Statistical Analysis, Springer, vol. 92(3), pages 255-269, August.
When requesting a correction, please mention this item's handle: RePEc:spr:stmapp:v:19:y:2010:i:3:p:307-318. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.